Translator Disclaimer
June, 1986 Orthogonality of Factorial Effects
Chand K. Chauhan, A. M. Dean
Ann. Statist. 14(2): 743-752 (June, 1986). DOI: 10.1214/aos/1176349951

Abstract

A necessary and sufficient condition is given for a specified factorial effect to be orthogonal to every other factorial effect, after adjustment is made for blocks. The results are extended to the case of regular disconnected designs. The structure of a generalized inverse of the intrablock matrix is investigated when certain pairs of factorial spaces are orthogonal. A useful class of designs exhibiting partial orthogonal factorial structure is identified and examples are given.

Citation

Download Citation

Chand K. Chauhan. A. M. Dean. "Orthogonality of Factorial Effects." Ann. Statist. 14 (2) 743 - 752, June, 1986. https://doi.org/10.1214/aos/1176349951

Information

Published: June, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0655.62080
MathSciNet: MR840527
Digital Object Identifier: 10.1214/aos/1176349951

Subjects:
Primary: 62K15
Secondary: ‎15A09, 62K10

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 2 • June, 1986
Back to Top